# SDR CALA2024053101654

- Difficulty date: May 31, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N69833
- Make and model: Boeing 737924ER
- Aircraft serial: 44565
- Aircraft time: 28,332 hours, 10,407 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - ROW 30ABC AISLE EPL INOP IDT C/W 30A EPL LIGHT OPC NORMAL REF GMM 09-10-05 BENEATH SEAT 30A, FOUND SEAT SIDE BLACK WIRE BROKEN FROM CRIMPED NEW MATE-N-LOK PIN CONNECTOR IAW BOEING SWPM 20-42-01, CONNECTOR AISLE EPL LIGHT OPS CHECK OKAY / PARTS USED: 00-0366-3-2289,QTY :1 REINSTALLED TRIM BENEATH SEAT 30A, ALL TOOLING REMOVED AND GARBAGE DISPOSED
